Discussions that mention sudafed

High & Low Blood Pressure board


I think salt WILL likely do the job if you eat enough of it.
If you could stand to lose some weight, some daily stimulant like pseudoephedrine over-the-counter (brand name Sudafed) might do the trick. It's getting harder to buy in quantity in some states because it's one of the ingredients some basement labs are using to make methamphetamine.

Ask you doctor to think about prescribing dextroamphetamine time release capsules for you. It will certainly perk you up at work and will almost definitely raise your BP. You seem to have a legitimate medical reason to take it.

There's also a drug called midodrine that raises BP.
I definitely do not intend for you to be self conscious about your weight. That was not my intention at all. Most people with eating disorders are not honest about their problem and deny accusations, I just wanted to say my say and that's it. I didn't mean to cause any harm.

Are you a vegetarian? Eating more meat may help your situation but only if your cholesterol numbers are OK. Maybe taking a decongestant every once in awhile will help? Meds like Sudafed are known to raise bp.

Nermal